| Catalog Number |
9208000000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event in which the device had run-on.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device was received.Additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.